# SDR CA100929007

- Difficulty date: September 16, 2010
- Submitted: January 4, 2011
- Operation: Air carrier
- Make and model: Swrngn SA226TC
- Aircraft time: 34,648 hours
- Engine: Garrtt TPE33110UA
- Propeller: Hartzl HCE4N3
- System (JASC): 5610 · Flight Compartment Windows
- Part: Windshield
- Part number: 2719442003
- Condition: Cracked
- Location: Cockpit
- Part time: 4,523 hours
- Stage of operation: AP
- How discovered: V
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

ON APPROACH, THE CREW NOTICED THE CAPTAINS HEATED WINDSHIELD HAD CRACKED. THE CREW RETURNED TO DEPARTURE.  THE ACFT WAS FERRIED TO MAIN BASE AND THE WINDOW WAS REPLACED.
